IJPAM: Volume 82, No. 5 (2013)
APPROXIMATION TO THE YULE DISTRIBUTION
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. The aim of this paper, we use Stein's method and the -function associated with the Yule random variable to obtain a non-uniform bound for the point metric of the Yule and geometric distributions. Three numerical examples are provided to illustrate the obtained result.
Received: October 18, 2012
AMS Subject Classification: 62E17, 60F05
Key Words and Phrases: geometric approximation, point metric, Stein's method, -function associated with the Yule random variable, Yule distribution
Download paper from here.
DOI: 10.12732/ijpam.v82i5.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395